On boundary value problems for ordinary differential equations. (English) Zbl 0285.34009


34B15 Nonlinear boundary value problems for ordinary differential equations
34A12 Initial value problems, existence, uniqueness, continuous dependence and continuation of solutions to ordinary differential equations
Full Text: DOI


[1] Barbalat, I; Halanay, A, Solutions périodiques des systèmes d’équations différentielles nonlinéaires, Rev. math. pures appl., 3, 395-411, (1958) · Zbl 0088.29504
[2] Dugundji, J, Topology, (1966), Allyn and Bacon Boston, MA · Zbl 0144.21501
[3] Hartman, P, Unrestricted n-parameter families, Rend. circ. mat. Palermo, 7, 123-142, (1958) · Zbl 0085.04505
[4] Jackson, L; Schrader, K, Existence and uniqueness of solutions of boundary value problems for third order differential equations, J. differential equations, 9, 46-54, (1971) · Zbl 0206.37601
[5] Lasota, A, Une généralisation du premier théorème de Fredholm et ses applications à la théorie des équations différentielles ordinaires, Ann. polon. math., 18, 65-77, (1966) · Zbl 0139.09201
[6] Lasota, A; Opial, Z, Sur la dépendance continue des solutions des équations différentielles ordinaires de leurs second membres et des conditions aux limites, Ann. polon. math., 19, 13-36, (1967) · Zbl 0155.41402
[7] Lasota, A; Opial, Z, On the existence and uniqueness of solutions of a boundary value problem for an ordinary second order equation, (), 1-5 · Zbl 0155.41401
[8] Nicoletti, O, Sulle condizioni iniziali che determinano gli integrali delle equazioni differenziali ordinaire, Atti. accad. sci. Torino A. sci. fis. mat. natur., 33, 746-759, (1897/1898) · JFM 29.0261.02
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.